# SDR CA970731020

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2305780
- Condition: Unserviceable
- Location: Engine
- Component: Bendix
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR INSTALLED FOR TEST RUN AND HOVER TEST.  IN-FLIGHT HOVER AT LOWER POWER SETTINGS THE RPM WOULD FLUCTUATE 5 PERCENT.
